# SDR MWEA001176

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LONGERON 8 RIGHT HAND AREA HAS  AREAS OF MECHANICAL DAMAGE STATION 190 - 194.  FABRICATED AND INSTALLED REPAIR SPLICES AND REPLACEMENT SECTION OF LONGERON.
